# SDR 2010FA0000808

- Difficulty date: August 6, 2010
- Submitted: August 7, 2010
- Operation: Air carrier
- Aircraft: N767QT
- Make and model: Boeing 767241
- Aircraft serial: 23804
- Aircraft time: 84,731 hours, 30,671 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Gasket
- Part number: 213T44096213T440
- Condition: Damaged
- Location: Air Mix Manifold
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

EICAS MESSAGE FWD EQUIPMENT OVERHEAT DISPLAYED AND OVHT LIGHT ILLUMINATED. AFTER SELECTOR WAS POSITIONED TO STANDBY, LIGHT REILLUMINATED FOLLOWING 5 MINUTE DELAY AFTER SELECTOR WAS POSITIONED TO OVRD. EICAS MESSAGE FWD EQUIPMENT COOLING DISPLAYED AND NO COOLING LIGHT ILLUMINATED.  DURING INSP WAS FOUND AIR LEAK ON AIR MIX MANIFOLD. GASKETS WERE FOUND DAMAGED.  R & R MAIN MIX MANIFOLD GASKETS IAW SRM 51-40-02. ALSO IAW T/S WAS R & R EQUIPMENT COOLING INDICATION CARD IAW AMM 21-58-04 PG 401-404.
